×

zbMATH — the first resource for mathematics

A short proof and generalization of a measure theoretic disjointization lemma. (English) Zbl 0291.28004

MSC:
28A10 Real- or complex-valued set functions
46B99 Normed linear spaces and Banach spaces; Banach lattices
03E05 Other combinatorial set theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Heinz Bachmann, Transfinite Zahlen, Ergebnisse der Mathematik und ihrer Grenzgebiete (N.F.), Heft 1, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1955 (German). · Zbl 0065.03506
[2] Haskell P. Rosenthal, On relatively disjoint families of measures, with some applications to Banach space theory, Studia Math. 37 (1970), 13 – 36. · Zbl 0227.46027
[3] W. Sierpiński, Cardinal and ordinal numbers, 2nd rev. ed., Monografie Mat., vol. 34, PWN, Warsaw, 1965. MR 33 #2549. · Zbl 0131.24801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.